# SDR FDEA201104081404

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143N610420
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR R2 SCUFF PLATES CRACKED AS PREVIOUS WELD REPAIRS.  CRACKED SCUFF PLATES R & R IAW AMM 53-13-01, REV 100.  REPAIR IS CLASSIFIED AS MINOR.
